MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2146/ajhp110486

Медицинская библиотека · American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists · 2012

Risk of hypotension with concomitant use of calcium-channel blockers and macrolide antibiotics.

Henneman Amy, Thornby Krisy-Ann

СтатьяОбзорПеревод в очереди

Аннотация

PURPOSE: The literature describing the risk of hypotension in patients receiving concomitant therapy with a calcium-channel blocker (CCB) and a macrolide antibiotic is reviewed.

SUMMARY: A literature search was conducted to identify studies and reports describing significant drug interactions between CCBs and macrolide antibiotics resulting in hypotension. One retrospective clinical trial, one pharmacokinetics study, and five case reports were found using MEDLINE. While both dihydropyridine and nondihydropyridine CCBs are cytochrome P-450 isoenzyme 3A4 (CYP3A4) substrates, verapamil was the CCB implicated in three of the five case reports. Based on currently available literature, it is unknown whether the risk of clinically significant hypotension is higher for patients receiving nondihydropyridine CCBs; however, due to the drugs' effects on the coronary arteries, there is the potential for more-serious cardiac complications with these agents. Both erythromycin and clarithromycin have been shown to prolong the Q-T interval, an effect that appears to increase when these drugs are given with CYP3A4 inhibitors. The potential for Q-T interval prolongation by both erythromycin and clarithromycin may increase the risk of clinically relevant hypotension and even shock in patients taking CCBs, in particular nondihydropyridines.

CONCLUSION

Potentially significant hypotension and shock may occur when macrolide antibiotics, particularly erythromycin and clarithromycin, are administered concomitantly with CCBs. The frequency of hypotension as a result of concomitant CCB and macrolide administration appears to be small, but the risk of adverse effects and the severity of the effects appear to be greater for those patients who are older and in those with multiple comorbidities.

Для цитирования: Henneman Amy, Thornby Krisy-Ann. Risk of hypotension with concomitant use of calcium-channel blockers and macrolide antibiotics.. American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists. 2012. DOI: 10.2146/ajhp110486.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.